# SDR AALA202206282152

- Difficulty date: June 16, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737
- Aircraft serial: 29522
- Aircraft time: 61,267 hours, 24,961 cycles
- System (JASC): 5711 · Wing Spar
- Part: Web
- Condition: Cracked
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WING CENTER SECTION REAR SPAR WEB CRACKED AT STA 663.75, AND RIGHT BUTT LINE 15-25. REPAIRED WITH BONDED REPAIR WING CENTER SECTION REAR SPAR WEB PER SRM 51-70-04-2R.
